TU Darmstadt / ULB / TUbiblio

The arithmetic mean theorem for the N-fold rotational symmetrical inclusion in anti-plane elasticity

Xu, Bai-Xiang and Wang, Min-Zhong (2007):
The arithmetic mean theorem for the N-fold rotational symmetrical inclusion in anti-plane elasticity.
In: Acta Mechanica, 194 (1-4), Springer, pp. 233-242, ISSN 0001-5970,
[Article]

Item Type: Article
Erschienen: 2007
Creators: Xu, Bai-Xiang and Wang, Min-Zhong
Title: The arithmetic mean theorem for the N-fold rotational symmetrical inclusion in anti-plane elasticity
Language: English
Journal or Publication Title: Acta Mechanica
Volume: 194
Number: 1-4
Publisher: Springer
Divisions: Study Areas
Zentrale Einrichtungen
Date Deposited: 24 Oct 2014 12:12
Identification Number: doi:10.1007/s00707-007-0474-4
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item